RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Number 3(23), Pages 57–66 (Mi vkam255)  

FRACTIONAL CALCULUS AND ITS APPLICATION

A problem in the half-strip for higher order parabolic equation with time fractional Riemann-Liouville derivative

L. L. Karasheva

Institute of Applied Mathematics and Automation, 360000, Nalchik, Shortanova st., 89A, Russia

Abstract: We construct a representation of the solution for higher order parabolic equation with time fractional derivative in the half-strip and prove uniqueness theorem in the class of fast-growing functions.

Keywords: Riemann-Liouville fractional derivative, higher order parabolic equation,  problem in the half-strip.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00462-А
This work was financially supported by the Russian Foundation for Basic Research (project No. 16-01-00462-A).


DOI: https://doi.org/10.18454/2079-6641-2018-23-3-57-66

Full text: PDF file (232 kB)
Full text: http:/.../karasheva-2018323
References: PDF file   HTML file

UDC: 517.95
MSC: 35K25
Received: 08.06.2018

Citation: L. L. Karasheva, “A problem in the half-strip for higher order parabolic equation with time fractional Riemann-Liouville derivative”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 3(23), 57–66

Citation in format AMSBIB
\Bibitem{Kar18}
\by L.~L.~Karasheva
\paper A problem in the half-strip for higher order parabolic equation with time fractional Riemann-Liouville derivative
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 3(23)
\pages 57--66
\mathnet{http://mi.mathnet.ru/vkam255}
\crossref{https://doi.org/10.18454/2079-6641-2018-23-3-57-66}
\elib{http://elibrary.ru/item.asp?id=35604470}


Linking options:
  • http://mi.mathnet.ru/eng/vkam255
  • http://mi.mathnet.ru/eng/vkam/y2018/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:37
    Full text:9
    References:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020